# SDR UPS06847598

- Difficulty date: June 8, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57583826
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT UPPER WING SKIN CRACKED 1.5" LONG AT STA XCW 69.5 REAR SPAR SPAR UPPER SKIN.  FABRICATED AND INSTALLED REPAIR -4 FILLER,-8 TRIPLER, AND -6 DOUBLER RT WING UPPER SKIN AT XCW 69.5 IAW SRM 57-02-01-0,SAA EA 008-5710-01-A0314 DTD 02 AUG 2006,AND UPS EO DC8 5730-24823-A DTD 02 AUG- 2006.
